Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 10 (1996), Issue 3, Pages 144-148
http://dx.doi.org/10.1155/1996/683094
Brief Communication

Mantle Cell Lymphoma of the Gastrointestinal Tract (Lymphomatous Polyposis)

Hugh James Freeman

Department of Medicine (Gastroenterology), University of British Columbia, Vancouver, British Columbia, Canada

Received 25 May 1995; Revised 31 July 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hugh James Freeman, “Mantle Cell Lymphoma of the Gastrointestinal Tract (Lymphomatous Polyposis),” Canadian Journal of Gastroenterology, vol. 10, no. 3, pp. 144-148, 1996. doi:10.1155/1996/683094